Main Subjects = 60-XX Probability theory and stochastic processes
Number of Articles: 28
1. On the existence of Hilbert valued periodically correlated‎ autoregressive processes

Volume 43, Issue 7, November and December 2017, Pages 2531-2545

N. Mohammadi Jouzdani; S. Mahmoodi; A. Parvardeh


2. A weak approximation for the Extrema's distributions of Levy processes

Volume 43, Issue 6, November and December 2017, Pages 1867-1888

A.T. Payandeh Najafabadi; D.Z. Kucerovsky


3. Stochastic evolution equations with multiplicative Poisson noise and monotone nonlinearity

Volume 43, Issue 5, September and October 2017, Pages 1287-1299

E. Salavati; B.Z. Zangeneh


4. A stochastic version analysis of an M/G/1 retrial queue with Bernoulli‎ ‎schedule‎

Volume 43, Issue 5, September and October 2017, Pages 1377-1397

M. Boualem; M. Cherfaoui; N. Djellab; D. Aissani


5. The concentration function problem for $G$-spaces

Volume 43, Issue 3, May and June 2017, Pages 763-769

M.S. Mojahedi Moakhar


6. On convergence of sample and population Hilbertian functional principal components

Volume 43, Issue 2, March and April 2017, Pages 467-475

A. R. Soltani; A. R. Nematollahi; R. Nasirzadeh


7. On time-dependent neutral stochastic evolution equations with a fractional Brownian motion and infinite delays

Volume 42, Issue 6, November and December 2016, Pages 1479-1496

Z. Li; L. Xu; X. Li


8. On the bounds in Poisson approximation for independent geometric distributed random variables

Volume 42, Issue 5, September and October 2016, Pages 1087-1096

T. L. Hung; L. T. ‎Giang


10. Random approximation of a general symmetric equation

Volume 41, Issue 5, September and October 2015, Pages 1147-1159

H. Rezaei; C. Park


11. On properties of dependent general progressively type-II censored order statistics

Volume 41, Issue 5, September and October 2015, Pages 1173-1182

M. Rezapour; M. H. Alamatsaz


12. Domain of attraction of normal law and zeros of random polynomials

Volume 41, Issue 4, July and August 2015, Pages 1019-1030

S. Rezakhah; A. Soltani


13. Weak differentiability of solutions to SDEs with semi-monotone drifts

Volume 41, Issue 4, July and August 2015, Pages 873-888

M. Tahmasebi; S. Zamani


14. Integration formulas for the conditional transform involving the first variation

Volume 41, Issue 3, May and June 2015, Pages 771-783

I. Y. Lee; H. S. Chung; S. J. Chang


15. Stochastic functional population dynamics with jumps

Volume 41, Issue 3, May and June 2015, Pages 723-737

L. Tan; Z. Hou; X. Yang


16. Stochastic differential inclusions of semimonotone type in Hilbert spaces

Volume 41, Issue 2, March and April 2015, Pages 291-306

H. Abedi


17. Random coincidence point results for weakly increasing functions in partially ordered metric spaces

Volume 41, Issue 2, March and April 2015, Pages 407-422

A. R. Khan; N. Hussain; N. Yasmin; N. Shafqat


18. Optimal asset control of the diffusion model under consideration of the time value of ruin

Volume 41, Issue 1, January and February 2015, Pages 141-158

H. Dai; C. Tang


19. On $L_1$-weak ergodicity of nonhomogeneous continuous-time Markov‎ ‎processes

Volume 40, Issue 5, September and October 2014, Pages 1227-1242

F. Mukhamedov


22. A Stochastic algorithm to solve multiple dimensional Fredholm integral equations of the second kind

Volume 40, Issue 2, March and April 2014, Pages 447-458

Rahman Farnoosh; Mahboubeh Aalaei


23. Periodically correlated and multivariate symmetric stable‎ ‎processes related to periodic and cyclic flows

Volume 40, Issue 2, March and April 2014, Pages 339-355

Afshin Parvardeh; Sareh Goliforushani; Ahmad Reza Soltani


24. Stochastic bounds for a single server queue with general retrial times

Volume 40, Issue 1, January and February 2014, Pages 183-198

Mohamed Boualem; Natalia Djellab; Djamil Aïssani


25. An extension theorem for finite positive measures on surfaces of finite‎ ‎dimensional unit balls in Hilbert spaces

Volume 40, Issue 1, January and February 2014, Pages 115-124

Ahmad Reza Soltani; Safieh Mahmoodi